# SDR LR7A2020100502558

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 3754035
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT OUTER WING FS 517 FORWARD BEAM (SPAR) WEB CRACKED AT NR 1 TRUSS OUTBOARD LOWER FASTENER HOLE(S), OWS197.2L WL 266.  REPAIRED IAW LAC MEA 382-54-20-060.  NR 7121.
